Itching Shortness Of Breath After Taking Cold Medicine?
want to ask ?? nI just finished taking cold medicine but after taking the medicine a few minutes later my lips felt itchy, chest hands, feet, thighs on itching yes and continued to have shortness of breath until I could hear huffing in my throat. . n even though I don’t have asthma, I keep coughing and the severe itching on the lips of the palms and soles of the feet, why is this
Thank you for asking HealthReplies.com.
It needs to be clarified, what is the composition of the drugs that you took before? Have you checked with your doctor before consuming it? So, have you ever experienced complaints like this before?
Most cold medicines have an active ingredient that is not classified as an over the counter medicine. Therefore, you need to be careful in consuming it, especially without direct supervision from a doctor. Incorrect consumption of cold medicines has the potential to cause you to experience various side effects, for example allergies, drowsiness, anxiety, dizziness, vertigo, nausea, vomiting, palpitations, and so on.
If you look at the information you convey, it is likely that what you experience occurs due to drug allergies. This condition occurs due to your body mistaking the components of the drugs you are taking as dangerous, even though they are not. As a result, the body will release a chemical compound that plays a role in mediating the appearance of allergy symptoms.
Allergy symptoms can be mild or severe. The mild symptoms are usually marked by the appearance of a skin rash, urticaria (hives), itching, fever, swelling of the body, shortness of breath, wheezing (crackling), runny nose, itchy and watery eyes, and so on. Meanwhile, severe symptoms (or often referred to as anaphylactic reactions) can include severe shortness of breath which causes you to feel suffocated, vomiting, diarrhea, fast and weak heart rate, decreased blood pressure, seizures, and decreased consciousness. As long as the condition you are experiencing is only mild, generally the complaints will get better as the drug is eliminated from your body. However, if you experience complaints that are quite severe as mentioned above, then you need to check with your doctor IMMEDIATELY to get further treatment.
Apart from drug allergies, it is also possible that your complaints occur due to other causes, allergies to other substances, insect bites, stress, and so on.
Therefore, although generally it is not dangerous, you should still see a doctor directly so that further evaluation can be done. If it is true that your complaint is caused by allergies, and the symptoms are quite disturbing, your doctor can prescribe you several types of drugs to overcome them. .
At this time, you should first stop taking the cold medicine. Don't panic, drink more, and control your breath well. Choose clothes that are comfortable and loose, and don't scratch the itchy skin excessively. You can first apply calamine lotion to the itchy skin so that complaints are reduced.
Hope it helps ..
dr. Nadia Nurotul Fuadah